Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Please take some time to click through these links to find out more about our community.

    What is a Trigger and When to Trigger a Post
    How and Why to Report a Post
    Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


    Viibryd
    avatar
    jerseylove12 posted:
    I went to see my doctor about my mild/moderate anxiety and depression. He gave me a dose pack/sample pack of Viibryd. He said that this drug is a new drug, will help with both depression and anxiety, and people find they don't have most of the side effects of other anti depressants. So I thought that was great and I started it right away.
    But then I got curious and did some searching on the internet. I found tons and tons of discussion boards full of people talking about the horrible side effects they get especially after the first 2-4 weeks. I couldnt find one person saying they have been on it, have little problems, like it, and/or are still on it.

    Anyone have any positive out comes? and any new info on this drug?
    Reply
     
    avatar
    Jeune1 responded:
    Hi there. You should certainly talk to your doctor about your concerns now. Ask him if he's had any experience with patients who've had problems with the drug or any early warning signs you should watch for.

    Also, I like this website because it is well-researched, written in an engaging style and the name makes me laugh: http://www.crazymeds.us/pmwiki/pmwiki.php/Meds/Viibryd


    Helpful Tips

    Sexual Problems from Meds..What to do!Expert
    Serotonin type antidepressants can cause 5-30% of the time- sexual problems such as no orgasm, impotence, no libido. Consider that ... More
    Was this Helpful?
    30 of 41 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.